question-icon

Hi , I have a circumcised penis. I suffer from

default
Posted on Sat, 2 Feb 2019
Question: Hi , I have a circumcised penis. I suffer from genital herpes, for which I take zovirax 400 for every recurrence.
My problem is the skin on the penis feels very fragile and tender after intercourse or mastrubation and experience soreness for few days. Is there any cream / treatment to heal faster or make my skin better...?
doctor
Answered by Dr. Kakkar S. (2 hours later)
Brief Answer:
Regarding herpes related nerve inflammation

Detailed Answer:
Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice.

It is quite common to have this weird sensation of soreness even after the sores of genital herpes have healed. This weird sensation is related to nerve inflammation. You may take a vitamin B 12 and gabapentin supplement e.g Nurokind G 100, twice daily for a few days. It would help to calm down nerve inflammation and reduce nerve related symptoms. Topically you may use a moisturizer e.g vaseline or petrolatum.

Hope I have answered your query. Let me know if you need any more assistance.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9073 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi , I have a circumcised penis. I suffer from

Brief Answer: Regarding herpes related nerve inflammation Detailed Answer: Hello and welcome to ask a doctor service. I have reviewed your query and here is my advice. It is quite common to have this weird sensation of soreness even after the sores of genital herpes have healed. This weird sensation is related to nerve inflammation. You may take a vitamin B 12 and gabapentin supplement e.g Nurokind G 100, twice daily for a few days. It would help to calm down nerve inflammation and reduce nerve related symptoms. Topically you may use a moisturizer e.g vaseline or petrolatum. Hope I have answered your query. Let me know if you need any more assistance.